# SDR HEEA966788

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3178K
- Make and model: Bell 206L-1
- Aircraft serial: 45765
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Condition: Malfunction
- Location: Cockpit
- Component: Narco
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT CAME ON THREE TIMES IN FLIGHT.
